# SDR ZZDA2011624

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30D EMERGENCY LIGHT COVER MISSING.  INSTALLED EMERGENCY LIGHT COVER AT SEAT 30D IAW B717 AMM 33-51.  OPS CHECK GOOD.
